Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 2, NWS Jacksonville, FL

March 1, 2009Brantley County, Pierce County, Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at Mar 1, 2009, 5:40 AM EST for Brantley County, Pierce County, Ware County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2009, 5:40 AM EST (10:40 UTC)
Expired
Mar 1, 2009, 6:15 AM EST
In force
35 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Pierce County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 2:41 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2009-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2009-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 011040
TORJAX
GAC025-229-299-011115-
/O.NEW.KJAX.TO.W.0002.090301T1040Z-090301T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 AM EST SUN MAR 1 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  CENTRAL WARE COUNTY IN SOUTHEAST GEORGIA
  PIERCE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 AM EST

* AT 540 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF
  WAYCROSS...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAYCROSS...DEENWOOD...SUNNYSIDE...HOBOKEN...BLACKSHEAR AND
  PATTERSON.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3145 8213 3130 8197 3101 8236 3114 8250
TIME...MOT...LOC 1040Z 229DEG 29KT 3114 8235

$$

SHASHY
2 follow-up statements
000 
WWUS52 KJAX 011058
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 AM EST SUN MAR 1 2009

GAC025-229-299-011115-
/O.CON.KJAX.TO.W.0002.000000T0000Z-090301T1115Z/
BRANTLEY GA-WARE GA-PIERCE GA-
556 AM EST SUN MAR 1 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM EST FOR EASTERN
PIERCE...EASTERN WARE AND NORTHWESTERN BRANTLEY COUNTIES...

AT 556 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
BLACKSHEAR...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PATTERSON.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS 
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. ALTHOUGH THE 
ROTATION IN THE STORM HAS WEAKENED...A TORNADO MAY STILL DEVELOP. IF 
YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO 
THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF 
DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3109 8233 3124 8230 3145 8213 3130 8197
TIME...MOT...LOC 1056Z 229DEG 42KT 3125 8218

$$

SHASHY
000 
WWUS52 KJAX 011112
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 AM EST SUN MAR 1 2009

GAC025-229-299-011122-
/O.EXP.KJAX.TO.W.0002.000000T0000Z-090301T1115Z/
BRANTLEY GA-WARE GA-PIERCE GA-
612 AM EST SUN MAR 1 2009

...THE TORNADO WARNING FOR EASTERN PIERCE...EASTERN WARE AND WESTERN
BRANTLEY COUNTIES WILL EXPIRE AT 615 AM EST...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF 
INCH IN DIAMETER...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP 
TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3109 8233 3124 8230 3145 8213 3130 8197
TIME...MOT...LOC 1112Z 229DEG 42KT 3140 8198

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 2:51 AM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 1, 2:51 AM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 AM EST SUN MAR 1 2009

...MARCH COMES ROARING IN LIKE A LION...

.SHORT TERM...COLD UPPER LOW IS DIVING SEWD OVER MS AS BASE OF
UPPER TROUGH DIVES TOWARD GULF COAST. SEVERAL LINES OF STORMS
PRECEDE A COLD FRONT THAT IS EXTENDS FROM A LOW OVER S/CENTRL GA
TO JUST W OF TLH. ANALYSIS PLACES A THETA E RIDGE FROM BIG BEND
THRU SUWANNEE VALLEY TO BRUNSWICK. WITH LOSS OF DAYTIME HEATING
AND STEEP LLVL LAPSE RATES MOST STORMS HAVE REMAINED BELOW SEVERE.
HOWEVER THE COLD UPR LOW IS APPROACHING AND STRONG WIND SHEAR
PERSISTS ON VAD WIND PROFILES. TOR WATCH WILL CONTINUE THIS
MORNING.

THE FRONT WILL SLOWLY WORK ITS WAY THRU THE FCST AREA THIS MORNING
AND TSTM ACTIVITY MAY INTENSIFY AS CLOUD TOPS COOL WITH
APPROACHING UPR LOW. HEATING OVER SE PORTION WILL DESTABILIZE THE
ATMOS AND EXPECT A FLAREUP THERE ALSO. WINDS WILL INCREASE BEHIND
THE COLD FRONT WITH SHARP PRESSURE RISES AND WIND ADV IS IN EFFECT
FOR ALL AREAS. WILL PROBABLY SEE FREQUENT GUSTS TO 40 MPH.

FRONT WILL THEN QUICKLY EXIT THE AREA THIS AFTN...BUT THAT IS NOT
THE END OF THE PRECIP. THICKNESS VALUES PLUMMET AND MODELS CONT TO
SUGGEST CHANGEOVER TO SN POSSIBLE ACRS THE NRN TIER AS THE UPR LOW
PASSES. HAVE MAINTAINED PREVIOUS THINKING THAT TEMPS ARE TOO WARM
DURING DAY AND WILL KEEP RAIN THRU 03Z WITH POSSIBILITY OF
FLURRIES NEAR THE ALTAMAHA LATER IN EVENING.

TONIGHT THRU TUESDAY...THE CUT-OFF LOW RACES NEWD PROVIDING MAJOR
SNOWSTORM FOR THE NORTHEAST. SHARP UPPER TROUGH LINGERS OVER ERN
SEABOARD FUNNELING COLD AIR ADVECTION INTO LOCAL AREA. FREEZES ARE
LIKELY INLAND NEXT 3 NIGHTS WITH MON NIGHT/EARLY TUE MORN THE
COLDEST AS IT WILL BE BORDERLINE HARD FREEZE FOR SUWANNEE VALLEY.
MONDAY WILL BE BRISK WITH NW WINDS 15-20 MPH AND MAX TEMPS IN THE
50S. HIGH PRESSURE WILL BUILD N OF AREA TUESDAY AFTN SHIFTING
WINDS TO NELY. MAXES WILL RANGE FROM MID 50S COAST TO LOW 60S SE
PORTION.

.LONG TERM...SLOW WARMING TREND BEGINS WEDNESDAY WITH MAJOR WARMUP
THURS-SAT AS SFC HIGH SETTLES EAST OF AREA AND BROAD UPR RIDGE
BUILD OVER THE SOUTHEAST STATES. SLY FLOW WILL BRING SIGNIFICANT
BOOST TO TEMPS. RIDGE WILL KEEP SKIES MOSTLY CLEAR.

&&

.AVIATION...CONDITIONS WILL BE MOSTLY MVFR THIS MORNING BECOMING IFR
IN HEAVY SHOWERS AND THUNDERSTORMS THRU AROUND 15Z. WINDS WILL BE
STRONG TODAY WITH GUSTS TO 35 KNOTS. DRY SLOT THIS AFTERNOON BEHIND
FRONT WILL RETURN VFR CONDITIONS BEFORE WRAPAROUND LOW CLOUDS AFTER
00Z BRING BACK MVFR CIGS...EXCEPT FOR GNV WHICH SHOULD BE TOO FAR
SOUTH.

&&

.MARINE...WINDS WILL RAPIDLY INCREASE BY MID-MORNING WITH FRONTAL
PASSAGE. FREQUENT GALE FORCE GUSTS EXPECTED BY THIS AFTERNOON AND
TONIGHT. HAVE UPGRADED GALE WATCH TO A WARNING AND INCLUDED NEAR
SHORE ZONES. IMPROVING CONDITIONS WILL BEGIN MONDAY AS WINDS AND
SEAS START TO SUBSIDE.

&&

.FIRE...COLD AND DRY AIRMASS BEHIND COLD FRONT WILL PRODUCE
CRITICALLY LOW RHS MONDAY THROUGH WEDNESDAY. HAVE ISSUED WATCHES
FOR NE FL MONDAY AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  50  31  53  27 /  60  30   0   0
SSI  54  34  52  33 /  80  20   0   0
JAX  55  32  54  32 /  80  10   0   0
SGJ  59  35  55  35 /  70  10   0   0
GNV  56  31  58  28 /  80  10   0   0
OCF  59  32  59  30 /  80  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING FROM 10 AM THIS MORNING TO 10 AM EST MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

TRABERT/ZIBURA/MCALLISTER
Hazardous weather outlook, Mar 1, 3:09 AM EST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 AM EST SUN MAR 1 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
309 AM EST SUN MAR 1 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH 44 IN EFFECT UNTIL 10 AM FOR ALL OF NORTHEAST
FLORIDA AND MOST OF SOUTHEAST GEORGIA...

...WIND ADVISORY IN EFFECT FOR THE ENTIRE AREA TODAY...

...GALE WARNING IN EFFECT FOR THE COASTAL WATERS...

A STRONG STORM SYSTEM WILL PUSH A COLD FRONT ACROSS THE AREA THIS
MORNING. INGREDIENTS ARE FAVORABLE FOR THE DEVELOPMENT OF STRONG
TO SEVERE THUNDERSTORMS AHEAD OF AND ALONG THE FRONT...LIKELY IN
THE FORM OF A SQUALL LINE. STRONG STRAIGHT LINE WINDS WILL BE THE
MAIN CONCERN BUT THE STRONGEST STORMS MAY ALSO PRODUCE ISOLATED
TORNADOES AND LARGE HAIL. A TORNADO WATCH HAS BEEN ISSUED THROUGH
10 AM FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA EXCEPT
FOR COFFEE AND JEFF DAVIS COUNTIES.

PLEASE MONITOR SUBSEQUENT FORECASTS FROM THIS OFFICE FOR ADDITIONAL
INFORMATION ON THE DEVELOPING WEATHER SITUATION.

WINDS WILL INCREASE SHARPLY AFTER THE COLD FRONT MOVES THROUGH
TODAY. SUSTAINED WINDS OF 25 MPH WITH FREQUENT GUSTS TO 40 MPH ARE
EXPECTED. WINDS OVER THE COASTAL WATERS WILL INCREASE TO 30 KNOTS
WITH FREQUENT GALE FORCE GUSTS. FURTHER DETAILS ARE IN THE URGENT
WEATHER MESSAGE AND THE URGENT MARINE WEATHER MESSAGE.

A COLD UPPER LOW WILL MOVE OVER SOUTH GEORGIA LATE TODAY. THERE
IS A CHANCE FOR FLURRIES ACROSS THE AREA NORTH OF DOUGLAS TO ALMA
AND JESUP THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NORTHWEST WINDS WILL GUST UP TO 30 MPH ON MONDAY AND A LAKE WIND
ADVISORY WILL BE LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ALL AREAS UNDER THE TORNADO
WATCH.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Special weather statement, Mar 1, 3:11 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 AM EST SUN MAR 1 2009

FLZ024-025-010845-
DUVAL-NASSAU-
311 AM EST SUN MAR 1 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN NASSAU
AND NORTHERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 345 AM EST...

AT 311 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF BALDWIN...OR 19 MILES
NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND BALDWIN...BRYCEVILLE...
NORMANDY...SAN MARCO...RIVERSIDE...RATLIFF...DOWNTOWN
JACKSONVILLE...TALLYRAND...ARLINGTON AND JACKSONVILLE INTERNATIONAL
AIRPORT THROUGH 345 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3021 8202 3026 8205 3036 8206 3038 8204
      3041 8204 3066 8156 3040 8143 3041 8142
      3039 8142 3036 8140
TIME...MOT...LOC 0811Z 241DEG 43KT 3034 8197

CARROLL
Special weather statement, Mar 1, 3:54 AM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 AM EST SUN MAR 1 2009

FLZ022-023-030-010930-
BAKER-COLUMBIA-UNION-
354 AM EST SUN MAR 1 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN UNION...
SOUTHERN BAKER AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 430 AM...

AT 354 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF FORT WHITE...OR
OVER ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 55 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FORT WHITE...
COLUMBIA...WATERTOWN...LULU...OLUSTEE AND SANDERSON THROUGH 430 AM.
HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3041 8227 3016 8210 2989 8272 2996 8277
      2996 8276 2998 8276 2999 8279 3007 8279
TIME...MOT...LOC 0854Z 235DEG 49KT 3003 8268

CARROLL
Special weather statement, Mar 1, 4:07 AM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 AM EST SUN MAR 1 2009

GAZ136-151>153-010945-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
407 AM EST SUN MAR 1 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...
PIERCE...SOUTHERN WAYNE AND WESTERN GLYNN COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 445 AM EST...

AT 407 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF HOBOKEN...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOBOKEN...HICKOX...BLACKSHEAR...PATTERSON...NAHUNTA...
RAYBON...SCREVEN...ATKINSON...HORTENSE AND WAYNESVILLE THROUGH 445 AM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3128 8164 3109 8209 3137 8230 3164 8191
TIME...MOT...LOC 0907Z 240DEG 41KT 3127 8208

SHASHY
Special weather statement, Mar 1, 4:24 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 AM EST SUN MAR 1 2009

GAZ162-163-011015-
CLINCH-ECHOLS-
424 AM EST SUN MAR 1 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLINCH AND
NORTHERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
515 AM EST...

AT 424 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF STATENVILLE...MOVING
EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND STATENVILLE AND MAYDAY THROUGH 515 AM EST. HAIL UP TO ONE HALF
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3081 8313 3081 8310 3083 8310 3085 8308
      3087 8299 3089 8298 3097 8275 3073 8268
      3066 8314 3071 8313 3075 8314
TIME...MOT...LOC 0924Z 254DEG 21KT 3074 8315

SHASHY
Special weather statement, Mar 1, 4:30 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EST SUN MAR 1 2009

GAZ134-135-150-151-011015-
APPLING-BACON-PIERCE-WARE-
430 AM EST SUN MAR 1 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN WARE...
PIERCE...SOUTHEASTERN APPLING AND SOUTHEASTERN BACON COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 515 AM EST...

AT 430 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS CENTERED 5 MILES NORTH OF
MANOR...OR 8 MILES NORTHEAST OF ARGYLE...MOVING NORTHEAST AT 50 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
MANOR...NEEDHAM...WARESBORO...WAYCROSS...SUNNYSIDE...DIXIE
UNION...DEENWOOD...BLACKSHEAR...NEW LACY AND PATTERSON THROUGH 515
AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3149 8212 3148 8213 3139 8204 3135 8204
      3106 8255 3120 8268 3168 8229
TIME...MOT...LOC 0930Z 232DEG 45KT 3119 8252

SHASHY
Special weather statement, Mar 1, 4:47 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 AM EST SUN MAR 1 2009

FLZ023-024-GAZ164-011015-
BAKER-CHARLTON-NASSAU-
447 AM EST SUN MAR 1 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL BAKER...
SOUTHERN CHARLTON AND WESTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 515 AM EST...

AT 447 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF GLEN SAINT MARY...OR 21
MILES NORTH OF RAIFORD...MOVING NORTHEAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND GLEN SAINT MARY...ST.
GEORGE...RATLIFF AND CALLAHAN THROUGH 515 AM EST. GUSTY WINDS OF
40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3057 8166 3056 8168 3057 8172 3054 8174
      3053 8177 3050 8178 3026 8218 3040 8230
      3075 8182
TIME...MOT...LOC 0947Z 232DEG 40KT 3041 8212

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:24 PM ESTSpecial Weather StatementJAXClinch51 min
Feb 28, 7:53 PM ESTSpecial Weather StatementJAXBrantley, Ware52 min
Feb 28, 8:05 PM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more22 hr
Feb 28, 8:41 PM ESTSpecial Weather StatementJAXClinch49 min
Feb 28, 10:16 PM ESTSpecial Weather StatementJAXBrantley29 min
Feb 28, 10:43 PM ESTSpecial Weather StatementJAXGlynn32 min
Feb 28, 11:58 PM ESTSpecial Weather StatementJAXBacon, Coffee, Jeff Davis32 min
Mar 1, 12:26 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee, Jeff Davis34 min
Mar 1, 12:57 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis33 min
Mar 1, 1:26 AM ESTSpecial Weather StatementJAXAppling, Bacon, Wayne34 min
Mar 1, 1:28 AM ESTSpecial Weather StatementJAXAtkinson32 min
Mar 1, 1:58 AM ESTSpecial Weather StatementJAXBacon, Coffee32 min
Mar 1, 1:59 AM ESTSpecial Weather StatementJAXAppling, Bacon31 min
Mar 1, 2:24 AM ESTSpecial Weather StatementJAXAppling36 min
Mar 1, 2:32 AM ESTSevere Thunderstorm WarningJAXClinch, Echols28 min
Mar 1, 3:02 AM ESTSpecial Weather StatementJAXClinch, Ware43 min
Mar 1, 3:32 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware43 min
Mar 1, 4:07 AM ESTSpecial Weather StatementJAXBrantley, Pierce, Wayne38 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningJAXCharlton25 min
Mar 1, 4:24 AM ESTSpecial Weather StatementJAXEchols51 min
Mar 1, 4:30 AM ESTSpecial Weather StatementJAXPierce45 min
Mar 1, 4:35 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware40 min
Mar 1, 5:12 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Clinch, Pierce, Ware and 1 more48 min
Mar 1, 6:05 AM ESTSpecial Weather StatementJAXWayne40 min
Mar 1, 6:09 AM ESTSpecial Weather StatementJAXCamden, Charlton, Glynn66 min
Mar 1, 2:04 PM ESTFreeze WatchJAXCamden, Glynn24 hr
Mar 1, 2:04 PM ESTFreeze WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more13 hr
Mar 1, 2:04 PM ESTHard Freeze WatchJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more24 hr
Mar 1, 6:42 PM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more3 hr

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.